# SDR DALA2016080105791

- Difficulty date: July 31, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 175-180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB FORWARD WET AREA, RIGHT SIDE, BS 175-180, RBL 40-44. CORRODED.  FOUND TO BE OUT OF LIMITS.  REPLACED IAW SRM 53-00-01.
